Article citationsMore>>

Z. Pawlak, “Rough Sets, Decision Algorithms and Bayes’ Theorem,” European Journal of Operational Research, Vol. 136, No. 1, 2002, pp. 181-189. doi:10.1016/S0377-2217(01)00029-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top